My husband has been on Zoloft about a month now and he is feeling a burning sensation all over his body except for his stomach. He started with 25 mg and is now taking 37mg. He just wants to know if anyone out there has experienced these same side affects?
Has anyone ever experienced burning sensations after taking Zoloft?
Question posted by mpanarese on 13 June 2013
Last updated on 19 September 2021 by emmytheduck
I was on 25mg for two weeks. I went up to 50mg and on the third day…I went to bed, feeling fine. As soon as I laid down my entire body felt like it was consumed with fire. This lasted for 23 hours. It was traumatizing and my doctor took me off Zoloft immediately.
My father has also experienced immediate burning sensations immediately after taking Zoloft, he has developed more stress/anxiety/depression post this and continues to get worse pain (feelings). Interested if others (especially mpanarese) have improved and what they found worked best?
Hello mpanarese. Paresthesies (tingling/burning sensation) is considered a common, normal side effect to taking Zoloft. In clinical trials, it was reported as a side effect by over 2% of users. Regards pledge
No, I haven't and I have been on Zoloft since Febr. My husband has been on it for a long time. It is not a side affect for him. When did the burning sensation start. There may be some kind of infection in his body. Call the doctor and make an appt to see him/her asap. Sometimes its hard to get an answer over the phone.
- Zoloft uses and safety info
- Zoloft information for Healthcare Professionals (includes dosage details)
- Side effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.